Brownian motion on a small geodesic ball
Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 13 p.
@incollection{AST_1985__132__89_0,
     author = {Pinsky, Mark A.},
     title = {Brownian motion on a small geodesic ball},
     booktitle = {Colloque en l'honneur de Laurent Schwartz (Volume 2)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {132},
     year = {1985},
     zbl = {0581.60065},
     mrnumber = {816762},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1985__132__89_0/}
}
Pinsky, Mark A. Brownian motion on a small geodesic ball, dans Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 13 p. http://archive.numdam.org/item/AST_1985__132__89_0/

1. H. Airault and H. Follmer, Relative densities of semimartingales, Inventiones Mathematicae 27 (1974), 299-327. | EuDML 142314 | MR 365724 | Zbl 0281.60053

2. K. B. Athreya and T. G. Kurtz, A generalization of Dynkin's identity , Annals of Probability1 (1973), 570-579. | Article | MR 348847 | Zbl 0264.60048

3. E. B. Dynkin, Markov Processes, 2 volumes. Springer Verlag. 1965. | Zbl 0132.37901

4. A. Gray and M. Pinsky, Mean exit time from a small geodesic ball in a Riemannian manifold. Bulletin des Sciences Mathématiques, 107 (1983), 345-370. | MR 732357 | Zbl 0522.58048

5. L. Schwartz, Semi-Martingales sur des Variétés, et Martingales Conformes sur des Variétés Analytiques Complexes, Springer Verlag Lecture Notes in Mathematics, vol. 780, 1980. | MR 575167 | Zbl 0433.60047